I had a full hysterectomy back on Feb. 11. I was immediately put on HRT patch. .05 (vivelle dot). Six weeks my endo did lab work to make sure everything was okay with my synthorid dosage.
At the time of my lab I have been on 200mcg for about 6 months or so.
T4 - 1.84
Of course she has decreased to 188mcg and retest in 3 months. Is the patch affecting my levels? I do not have any hyper symptoms that I am aware of. I told her I felt fine, but she refused to leave the dosage as is...
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.